Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight and Change

Posted by stresser on January 27, 2005, at 15:43:37

In reply to Re: Weight and Change msurtees, posted by Wildflower on January 26, 2005, at 14:09:16

Everyone is different when it comes to SSRI's. My daughter gained around ten pounds on Lexapro during two months, and then went on Welbutrin. The doctor told us that Lexapro will add weight at higher dosages. She was at 20mg. I took it also and started to put on some weight......and I quit just as fast when I heard that one. I don't know if there is one that works for everyone, but Wellbutrin doesn't add weight, I know that. It makes me aggressive and irritable, so I can't take it. Almost manic. Remember, some meds work well for some people, and then the opposite for others....it's just our bodies are different. I hope you find one that helps you. -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[448753]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:447263
URL: http://www.dr-bob.org/babble/20050124/msgs/448753.html